# SDR 95ZZZX3874

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 365A25313821
- Condition: Broke
- Location: Cabin Rt
- Part time: 672 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD BROKE AT CENTER BOLT HOLE.  REMOVED AND REPLACED ROD.
